Abstract View

Author(s): M.R. Yadav, B.K. Sharma, B.S. Thakur

Email(s): Email ID Not Available

Address: School of Studies in Mathematics, Pt. Ravishankar Shukla University, Raipur • 492010, Chhattisgarh, India

Published In:   Volume - 14,      Issue - 1,     Year - 2001

DOI: Not Available

ABSTRACT:
In a convex metric space X having Cantor Intersection property, we prove thet a mapping T defined on a close convex nonempty subset A of X into ·itself setisfying a metric condition, with have a unique fixed point.

Cite this article:
Yadav, Sharma and Thakur (2001). Fixed pointthaorems on metric spaces with Cantor intersection property. Journal of Ravishankar University (Part-B: Science), 14(1), pp.22-27.


References not available.

Related Images:



Recent Images



Modeling of Abnormal Hysteresis in CsPbBr3 based Perovskite Solar Cells
Impact of Melatonin on Growth and Antioxidant Activity of Cicer arietinum L. Grown under Arsenic Stress
Assessment of Cymoxanil in Soil, Water and Vegetable Samples
Need of Gallium Recovery from Waste Samples: A Review
Higher Order Statistics Based Blind Steg analysis using Deep Learning
Covid-19 related School Closure Impact on School going Children & Adolescents of Raipur, Chhattisgarh
Determination of Pentachlorophenol in Environmental Samples by Spectrophotometry
Simple and Cost Effective Polymer Modified Gold Nanoparticles Based on Colorimetric Determination of L-Cysteine in Food Samples
Investigation on Design and Device Modeling of High Performance CH3NH3PbI3-xClx Perovskite Solar Cells
Remotely Sensed Image Based on Robust Segmentation and GIS System

Tags


Recomonded Articles:

Author(s): Mrinal Sharma; Anuma Singh; Latha Rangan; Anil M Limaye

DOI:         Access: Open Access Read More

Author(s): Shatabdi Ghose; Umamaheswari S; Susithra E; Rajasekhar Chekkara; Naresh Kandakatla; Uma Maheswara Reddy C

DOI:         Access: Open Access Read More

Author(s): Gyanchandra Sahu; RK Pradhan

DOI:         Access: Open Access Read More

Author(s): Sanjay Kumar Chelak; Shailendra Saraf

DOI:         Access: Open Access Read More

Author(s): GP Suave, GG Asgekar

DOI:         Access: Open Access Read More

Author(s): Akanksha Jain; Pradeep Kumar Naik; Sunil Kumar Senapati

DOI:         Access: Open Access Read More

Author(s): Balram Pd Prajapati; Mamta Prajapati

DOI:         Access: Open Access Read More

Author(s): Manihar Singh; A.K. Chatterjee

DOI:         Access: Open Access Read More

Author(s): T.D. Narang

DOI:         Access: Open Access Read More

Author(s): Hemant Kumar Nashine

DOI:         Access: Open Access Read More

Author(s): M.R. Yadav; B.K. Sharma; B.S. Thakur

DOI:         Access: Open Access Read More

Author(s): Hemant Kumar Mahine; C.L. Dewangan

DOI:         Access: Open Access Read More

Author(s): T.D. Narang

DOI:         Access: Open Access Read More

Author(s): Pooja Dubey Upadhyay; Manju Singh; Deependra Singh

DOI:         Access: Open Access Read More

Author(s): Smita Gupta; N.S. Chaudhari

DOI:         Access: Open Access Read More